# SDR SWAA2018013119470

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 19,958 hours, 8,657 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: 342A31011
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON TAKEOFF OTHER AIRCRAFT REPORTED SEEING FUEL VENTING HEAVY OUT OF LT WING.  RESET PRESSURE RELIEF VALVE PER AMM.
